# SDR GTIA2023101737539

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 19,256 hours, 8,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38324
- Condition: Inoperative
- Location: Zone 900
- Part time: 42 hours, 19 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R/R FWD MEGAPHONE IAW AMM 25-65-00. CKS GOOD. OK FOR SVC.
